MAUDE Adverse Event Report: ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET

ICU MEDICAL, INC. SMALL BORE STOPCOCKS; STOPCOCK I.V. SET
Catalog Number MX5341L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3: unknown; no information has been provided to date.Additional reporter information: (b)(6).
 
Event or Problem Description
It was reported that the stopcock's lock popped off; the norepinephrine and dobutamine lines had disconnected from the peripherally inserted central catheter (picc) line at the connection between the two four-way stopcocks.There was minimal to no leakage or drainage on the sheets.There were patient involvement and no reported harm.
 
Additional Manufacturer Narrative
H6: codes were updated.The device history file was reviewed.There were no nonconformities were identified that may have contributed to the reported complaint.The suspected device was not received for evaluation.A good faith effort was conducted to retrieve the device from the customer.The complaint cannot be replicated or confirmed, and a root cause was unable to be determined.

Brand Name
SMALL BORE STOPCOCKS
Common Device Name
STOPCOCK I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24482759
Report Number1526863-2026-00041
Device Sequence Number14725374
Product Code FMG
UDI-Device Identifier10351688506788
UDI-Public(01)10351688506788(17)280817(10)6141272
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5341L
Device Lot Number6141272
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOBUTAMINE, UNK MFR.; NOREPINEPHRINE, UNK MFR.; UNK PICC LINE, UNK MFR.
Patient SexUnknown